Singular quasilinear elliptic systems involving gradient terms

Roberto Livrea, Abdelkrim Moussaoui, Pasquale Candito

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper we establish the existence of at least one smooth positive solution for a singular quasilinear elliptic system involving gradient terms. The approach combines the sub-supersolutions method and Schauder's fixed point theorem.
Original languageEnglish
Pages (from-to)1-15
Number of pages15
JournalNonlinear Analysis: Real World Applications
Volume55
Publication statusPublished - 2020

All Science Journal Classification (ASJC) codes

  • Analysis
  • General Engineering
  • General Economics,Econometrics and Finance
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Singular quasilinear elliptic systems involving gradient terms'. Together they form a unique fingerprint.

Cite this